Ask an expert
Question

23 Feb 2004

wanting a baby
Ive been on the 3 month injection since 1997 , I went off it last year May and still nothing .Does it usually take this long or is something wrong?
Answer 281 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to a year for the injectable to be cleared from your system.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20217 votes
Vote